# SDR SWAA2022032303722

- Difficulty date: October 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 50,824 hours, 30,069 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193B HAS LARGE AREA OF DELAMINATION AND SEVERAL MOUNT HOLES ARE ELONGATED PAST LIMITS. FABRICATE NEW 193B PANEL / REMOVED AND REPLACED PANEL 193B IAW AMM 53-51-21 AND SRM 51-40-02
